American Journal of Computational Mathematics

Vol.1 No.4(2011), Paper ID 9185, 7 pages

DOI:10.4236/ajcm.2011.14032

 

An Upwind Finite Volume Element Method for Nonlinear Convection Diffusion Problem

 

Fuzheng Gao, Yirang Yuan, Ning Du

 

 

Copyright © 2011 Fuzheng Gao, Yirang Yuan, Ning Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


F. Gao, Y. Yuan and N. Du, "An Upwind Finite Volume Element Method for Nonlinear Convection Diffusion Problem," American Journal of Computational Mathematics, Vol. 1 No. 4, 2011, pp. 264-270. doi: 10.4236/ajcm.2011.14032.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.